Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Correction for: ``Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds''


Author: John Douglas Moore
Journal: Trans. Amer. Math. Soc. 359 (2007), 5117-5123
MSC (2000): Primary 53C40, 58E12; Secondary 58D15, 58E05
Published electronically: May 17, 2007
Original Article: Tran. Amer. Math. Soc. 358 (2006), 5193-5256.
MathSciNet review: 2320662
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C40, 58E12, 58D15, 58E05

Retrieve articles in all journals with MSC (2000): 53C40, 58E12, 58D15, 58E05


Additional Information

John Douglas Moore
Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106
Email: moore@math.ucsb.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04438-8
PII: S 0002-9947(07)04438-8
Received by editor(s): March 19, 2007
Published electronically: May 17, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia